MathSciNet Relay Station
MathSciNet bibliographic data
MR2235799 11B83 (11A07)
Polezzi, Marcelo Congruences for tangent and Genocchi numbers. JP J. Algebra Number Theory Appl. 6 (2006), no. 1, 111–116.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement